Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 692472, 13 pages
http://dx.doi.org/10.1155/2014/692472
Research Article

The Optimal Selection for Restricted Linear Models with Average Estimator

1School of Economics, Shandong Institute of Business and Technology, Yantai, Shandong 264005, China
2School of Finance, Dongbei University of Finance and Economics, Dalian, Liaoning 116025, China

Received 5 March 2014; Revised 15 April 2014; Accepted 29 April 2014; Published 21 May 2014

Academic Editor: Qian Guo

Copyright © 2014 Qichang Xie and Meng Du. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Qichang Xie and Meng Du, “The Optimal Selection for Restricted Linear Models with Average Estimator,” Abstract and Applied Analysis, vol. 2014, Article ID 692472, 13 pages, 2014. https://doi.org/10.1155/2014/692472.